# SDR AALA20020442

- Difficulty date: April 9, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 999 - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY EXIT PATH LIGHTING AT SEAT 40C INOPERATIVE.  RECONNECTED LOOSE CONNECTOR AT SEAT 40C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
